# SDR ASAA0994427

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 22,898 hours, 8,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Part number: 571411
- Condition: Broken
- Location: R1 Door
- Component: Door, Rh Fwd Se
- Component part number: 141A651618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUST LOCK RELEASE BUTTON BROKEN.  INSTALLED NEW GUIDE ARM LOCKING BUTTON, MFG P/N 57141.  DOOR OPS CHECK NORMAL REF M/M 52 41 21 400 801 ITEM D.
